Alert archive / California / Wind Advisories in 2014

Wind Advisory 41, NWS Hanford, CA

December 24, 2014

NWS Hanford, CA issued this wind advisory at Dec 24, 2014, 7:02 PM PST. It took effect at Dec 25, 2014, 9:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2014, 7:02 PM PST (03:02 UTC)
In effect from
Dec 25, 2014, 9:00 AM PST
Expired
Dec 25, 2014, 4:00 PM PST
In force
7 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WWUS76 KHNX 250302
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
702 PM PST WED DEC 24 2014

CAZ089-091-251115-
/O.NEW.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
702 PM PST WED DEC 24 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM PST CHRISTMAS DAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PST CHRISTMAS
DAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...
  FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY. 

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH. 

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY
  152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM
  LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN
  CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-251115-
/O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
702 PM PST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST CHRISTMAS DAY
FOR STRONG WINDS IN THE KERN COUNTY MOUNTAINS AND DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...  
HWY 14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
 TO 70 MPH BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS DAY  
RIGHT BELOW THE MOUNTAIN PASSES.

* TIMING...THROUGH 7 AM CHRISTMAS DAY. THE PERIOD OF STRONGEST  
WINDS WILL OCCUR BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS  
DAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE  
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
4 follow-up statements
378 
WWUS76 KHNX 251105
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
305 AM PST THU DEC 25 2014

CAZ099-251500-
/O.UPG.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
/O.NEW.KHNX.HW.W.0009.141225T1105Z-141225T1500Z/
SOUTHEASTERN KERN COUNTY DESERT-
305 AM PST THU DEC 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE
SOUTHEASTERN KERN COUNTY DESERT. THE WIND ADVISORY IS NO LONGER
IN EFFECT. 

* LOCATIONS INCLUDE...MOJAVE. PARTS OF U.S. 395... HIGHWAY
  14...HIGHWAY 58...AND HIGHWAY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS UP TO 75 MPH FROM BELOW THE TEHACHAPI
  PASS TO THE VICINITY OF MOJAVE. ELSEWHERE IN THE KERN DESERT
  WIND GUSTS BETWEEN 45 AND 55 MPH.

* TIMING...THROUGH 7 AM THIS MORNING.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
VEHICLES. AREAS OF BLOWING DUST POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-251500-
/O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
305 AM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN
WELLS VALLEY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING.

* LOCATIONS INCLUDE...INYOKERN AND RIDGECREST. PARTS OF U.S.
  395...HIGHWAY 14 AND HIGHWAY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH.

* TIMING...THROUGH 7 AM THIS MORNING.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-251915-
/O.CON.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
305 AM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT FROM 9 AM THIS MORNING UNTIL 4 PM PST THIS
AFTERNOON.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...
  FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY.

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH.

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY
  152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM
  LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN
  CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
890 
WWUS76 KHNX 251410
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
610 AM PST THU DEC 25 2014

CAZ099-251515-
/O.CAN.KHNX.HW.W.0009.000000T0000Z-141225T1500Z/
SOUTHEASTERN KERN COUNTY DESERT-
610 AM PST THU DEC 25 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHEASTERN KERN COUNTY DESERT.

ALTHOUGH WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...OCCASIONAL
GUSTS OVER 45 MPH REMAIN POSSIBLE FROM BELOW THE TEHACHAPI PASS TO
THE VICINITY OF MOJAVE.

$$

CAZ095-098-251515-
/O.CAN.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
610 AM PST THU DEC 25 2014

...WIND WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS
VALLEY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA.

$$

CAZ089-091-252215-
/O.CON.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
610 AM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

 THE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4
PM PST THIS AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...
  FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY.

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH.

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY
  152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM
  LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN
  CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
526 
WWUS76 KHNX 252150
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
150 PM PST THU DEC 25 2014

CAZ089-091-260000-
/O.CON.KHNX.WI.Y.0041.000000T0000Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
150 PM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...  
FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY.

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH.

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY  
152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM  
LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN  
CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
215 
WWUS76 KHNX 252357
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
357 PM PST THU DEC 25 2014

CAZ089-091-260100-
/O.EXP.KHNX.WI.Y.0041.000000T0000Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
357 PM PST THU DEC 25 2014

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

LOCAL WIND GUSTS TO NEAR 35 MPH WILL CONTINUE THROUGH 6 PM.

$$

DUDLEY

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 24, 2:02 PM PST, 5 hours earlier.

Area forecast discussion, Dec 24, 2:02 PM PST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
202 PM PST WED DEC 24 2014

.SYNOPSIS...
A FAST MOVING WEATHER DISTURBANCE WILL MOVE ACROSS THE REGION
TONIGHT THROUGH CHRISTMAS MORNING. LIGHT RAIN...MOUNTAIN SNOW AND
GUSTY WINDS WILL ACCOMPANY THIS STORM. HIGH PRESSURE WILL THEN
REBUILD OVER THE REGION FOR THE NEXT SEVERAL DAYS FOR A RETURN TO
DRY WEATHER.

&&

.DISCUSSION...
PATCHY DENSE FOG DISSIPATING TODAY WITH CLOUDY SKIES NOW
DOMINATING THE REGION. THESE CLOUDS ARE MOVING IN AHEAD OF A STORM
CURRENTLY PUSHING THROUGH NORTHERN CALIFORNIA. SURFACE FRONTAL
ANALYSIS HAS THE ASSOCIATED COLD FRONT APPROACHING UKIAH AT NEAR
NOON AND CONTINUING TO PUSH SOUTHWARD. BASED ON THE SPEED OF THE
COLD FRONT...CONFIDENCE IS HIGH THAT THE PRECIP WILL REACH THE
MERCED TO YOSEMITE AREA BEFORE 400 PM PST AND PUSH DEEP INTO THE
DISTRICT AFTER 400 PM PST. THE BULK OF THE PRECIP WITH THE HIGH
CHANCES OF MEASURABLE AMOUNTS WILL OCCUR AFTER SUNSET AND CONTINUE
FOR A GOOD PORTION OF THE NIGHT.

ASSOCIATED WITH THE COLD FRONT IS A +120 KNOT JET MAX PUSHING
THROUGH CENTRAL CALIFORNIA LATE THIS AFTERNOON INTO THE EVENING.
THE JET MAX WILL PROVIDE BOTH THE JET MAX DYNAMIC LIFT TO ENHANCE
PRECIP PRODUCTION...AND THE NEEDED MOMENTUM FOR STRONG WINDS
ACROSS THE KERN COUNTY MOUNTAINS AND DESERTS. AT THE MOMENT...A
WINTER WEATHER ADVISORY IS ASSOCIATED WITH THE STRONG WINDS OVER
THE KERN MOUNTAINS AS SNOW MAY REACH THE TEJON PASS OF THE
GRAPEVINE OVERNIGHT AND EARLY CHRISTMAS MORNING. IN ADDITION...THE
STRONG WINDS WILL ALSO BE ASSOCIATED WITH A WIND ADVISORY ACROSS
THE MOJAVE DESERT WHERE WINDS WILL ALSO REACH 50 MPH AND BLOWING
DUST MAY BE POSSIBLE.

THE UNSETTLED CONDITIONS WILL CONTINUE THROUGH AT LEAST MIDDAY ON
CHRISTMAS WITH SHOWERY ACTIVITY ALONG THE FOOTHILLS AND MOUNTAINS.
MOST OF KERN COUNTY/S PRECIP WILL OCCUR FROM MIDNIGHT THROUGH
CHRISTMAS MORNING...AND MAY EVEN CONTINUE INTO THE AFTERNOON AS
THE DISTRICT REMAINS UNSETTLED UNDER A CYCLONIC FLOW PATTERN. THE
RIDGE WILL NOT TAKE HOLD OF THE DISTRICT UNTIL CLOSER TO THE END
OF THE WEEK. AT WHICH TIME...FOG WILL RETURN TO THE SAN JOAQUIN
VALLEY AS WE GO INTO ANOTHER STAGNANT WEATHER PATTERN. BY EARLY
NEXT WEEK...THE RIDGE AMPLIFIES AND REACHES TOWARD THE ALASKA
REGION. THIS AMPLIFICATION WILL ALLOW FOR A MORE MERIDIONAL FLOW
PATTERN TO DEVELOP AND INTRODUCE VERY COLD AIR. WHILE THE CURRENT
COLD FRONT WILL PUSH IN COLD AIR THIS WEEKEND...ITS ORIGINS ARE
MARITIME. NEXT WEEKS COLD AIR WILL BE CONTINENTAL IN NATURE AND
MUCH COLDER...INTRODUCE A THREAT OF FREEZING CONDITIONS OVER THE
REGION. YET...CONFIDENCE IS STILL LOW WITH THIS POSSIBLE SOLUTION
IN THE LONGER TERM. THEREFORE...WILL CONCENTRATE ON THE SHORT TERM
WITH THE HIGH IMPACT WINDS AND LOWERING SNOW LEVELS. OF FURTHER
NOTE...WHEN THE COLD AIR FILTERS IN NEXT WEEK...THE WEATHER
PATTERN INGREDIENTS MAY COME TOGETHER FOR A POSSIBLE MONO WIND
EVENT NEAR YOSEMITE ON AROUND TUESDAY MORNING. WILL MONITOR THE
SITUATION FOR ANY CHANGES IN THE WEATHER INGREDIENTS.

&&

.AVIATION...
FOR THE SAN JOAQUIN VALLEY...VFR/MVFR WITH LOCAL IFR THRU 00Z
THURSDAY. AFTERWARD...A CHANCE OF RAIN POSSIBLE ACROSS THE VALLEY
WITH WIDESPREAD MVFR THRU AT LEAST 12Z THURSDAY. ACROSS THE
SIERRA NEVADA...INCREASING AREAS OF MVFR AND MTN OBSCURING IFR
AFTER 21Z IN PRECIPITATION. FOR THE KERN COUNTY MOUNTAINS...STRONG
GUSTY WINDS DEVELOPING TONIGHT AFTER 01Z THURSDAY WITH AREA OF
MOUNTAIN OBSCURATION AFTER 06Z THURSDAY. IN THE KERN COUNTY
DESERT...HIGH WINDS DEVELOPING TONIGHT AFTER 03Z THURSDAY WITH
MVFR IN LOCAL BLOWING DUST.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 12-24       70:1964     39:1933     55:1892     20:1990
KFAT 12-25       72:1902     38:1908     54:1983     20:1987
KFAT 12-26       70:1892     38:1908     55:1983     21:1987

KBFL 12-24       75:1964     39:1993     57:1979     13:1905
KBFL 12-25       76:1902     32:1918     56:1977     21:1899
KBFL 12-26       71:1999     35:1918     56:1977     20:1905
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
THURSDAY CAZ095.

WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM PST THURSDAY
CAZ095-098-099.

&&

PUBLIC...MOLINA
AVN/FW...DS
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 23, 9:16 PM PST, 21 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
916 PM PST TUE DEC 23 2014

CAZ098-099-240630-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
916 PM PST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT.

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM PST
THURSDAY...

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UPGRADED TO WIND ADVISORY. SEE SFONPWHNX FOR DETAILS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:05 AM PSTHigh Wind WarningHNX3 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.